Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Covariants of binary sextics and modular forms of degree 2 with character


Authors: Fabien Cléry, Carel Faber and Gerard van der Geer
Journal: Math. Comp. 88 (2019), 2423-2441
MSC (2010): Primary 11F11, 16W22; Secondary 14H45
DOI: https://doi.org/10.1090/mcom/3412
Published electronically: January 30, 2019
Full-text PDF
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: We use covariants of binary sextics to describe the structure of modules of scalar-valued or vector-valued Siegel modular forms of degree $ 2$ with character, over the ring of scalar-valued Siegel modular forms of even weight. For a modular form defined by a covariant we express the order of vanishing along the locus of products of elliptic curves in terms of the covariant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11F11, 16W22, 14H45

Retrieve articles in all journals with MSC (2010): 11F11, 16W22, 14H45


Additional Information

Fabien Cléry
Affiliation: Department of Mathematical Sciences, Loughborough University, United Kingdom
Email: cleryfabien@gmail.com

Carel Faber
Affiliation: Mathematisch Instituut, Universiteit Utrecht, Postbus 80010, 3508 TA Utrecht, The Netherlands
Email: C.F.Faber@uu.nl

Gerard van der Geer
Affiliation: Korteweg-de Vries Instituut, Universiteit van Amsterdam, Postbus 94248, 1090 GE Amsterdam, The Netherlands
Email: G.B.M.vanderGeer@uva.nl

DOI: https://doi.org/10.1090/mcom/3412
Received by editor(s): March 29, 2018
Received by editor(s) in revised form: September 12, 2018, and November 1, 2018
Published electronically: January 30, 2019
Additional Notes: The research of the first author was supported by the EPSRC grant EP/N031369/1.
Article copyright: © Copyright 2019 American Mathematical Society